# SDR SWIA202264578

- Difficulty date: February 21, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 39,369 hours, 35,833 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING LANDING GEAR RETRACTION, WE RECEIVED PARKING BRAKE SOV AND ANTI SKID INBD CAUTION MESSAGES, FOLLOWED BY A GEAR DISAGREE WARNING MESSAGE.  THE QRH PROCEDURES WERE FOLLOWED RESULTING IN SUCCESSFUL THREE DOWN AND LOCKED.  THE RETURN TO FIELD AND GATE WITH NOSE WHEEL STEERING WAS NORMAL.   (FLIGHT 5082 - FILED CLOSED)      PLEASE REFERENCE AML 851190, INTERROGATED MDC NO FAULT NOTED.  INTERROGATED PSEU IN REFERENCE TO CRJ 200 AMM 32-61-01, NO FAULT CODE NOTED, TAKE FLIGHT LAG 1 HISTORY FOR THE SENSOR THEY ARE S33 NEAR, S17 NEAR, DI 11 OFF, DI 09 ON, S30 FAR, S31 FAR S32 FAR, DI 14 ON AND DI 15 ON. NEED MORE TROUBLESHOOTING.
